# SDR UPS01234770

- Difficulty date: January 3, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING NR 6 LE SLAT, I/B TRACK RECESS CUTOUT 2 ANGLES CRACKED, I/B AND O/B AT LWR END OF ANGLE.  REMOVED AND REPLACED 2 ANGLES IAW SRM 57-10-2.
